# SDR CA130724006

- Difficulty date: July 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 210R
- Aircraft time: 13,416 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 7921 · Engine Oil Cooler
- Part: Hose
- Part number: AE7013106H0351
- Condition: Worn
- Location: Oil Cooler
- Part time: 697 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION,  FOUND ONE OF THE OIL COOLER HOSE RUBBING ON THE RT MUFFLER. HOSE WAS REMOVED AND HAD CHAFED DOWN TO THE METAL BRAIDING.  NO LEAKS, NEW HOSE WAS INSTALLED AND SECURED IN ORDER TO PREVENT HOSE FROM COMING IN CONTACT WITH THE EXHAUST.
